Get your Health question answered in 3 easy steps

147 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes warm sensation of hands and feet?

Answered by
Dr.
Dr. Shanthi.E

General & Family Physician

Practicing since :2005

Answered : 2408 Questions

default
Posted on Tue, 2 Sep 2014 in Cancer
Question: Hi: I'm a prostate cancer patient. I have hot hands and feet. Swollen anks. Just finished ADT and pelvic ratiation 3 months ago and no longer on any therapy.
doctor
Answered by Dr. Shanthi.E 18 hours later
Brief Answer:
could be side effects of ADT and pelvic radiation

Detailed Answer:
Hi XXXXXXX

The feeling of hot hands and feet could be due to side effects of the ADT and pelvic irradiation.

The swollen ankles are unlikely to be related to your treatment.

I suggest that you drink plenty of water and fluids orally to keep the temperature normal.

Along with this, please get a cardiac check up done to rule out cardiac cause for the swollen ankles.

Get well soon.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions

Recent questions on  Prostate cancer

doctor1 MD

my husband was diagnosed with BPH grade 1 in 2003. then last march 01, 2011 he had a kub ultrasound,impression: normal sized prostate gland with concretions. he was prescribed hytrin tablet to be taken before bedtime. last june 06, a kub ultrasound was done on him. impression: no prostatic glandpathology detected.. what can you comment about this? should he continue taking the medicine?.. thanks Miles of Bulacan,

doctor1 MD

Sir, my name is sukumaran .K and I am 58 yrs old I am affected by prostate enlargement, and I am passing urine frequently is there any ayurvadic tablets or there can I take this tablets alonng with alapathi tablets, how long I have to take ayurvedic tablets, what is the cast and exact medicene pl advise.

doctor1 MD

My husband had the di vinci surgery 3 months ago due to prostate cancer. The great news is the cancer is gone and his PSA wonderful. But, he is having difficulty getting or maintaining an erection after tying down or sitting. We understand this is a symptom of having this surgery, however the doctor said he felt his erections would come back. He is currently taking testosterone and viagra. His nurse said that the problem is venous erection. His erections are weak and do not last long. What do you think and do you have any advice?

doctor1 MD

I have an enlarged prostate and with a PSA of 11.6. I had a biopsy a year ago (showed no cancer) and has a recent one this month (inconclusive) due to swollen prostate. The doctor said I have to wait for 6 months inorder for the swelling to subside. He gave antibiotic, Cifromax, but the prescription says that tendon problems could be the side effect, which I am having right now. I had been in this antibiotic since July 2013 on and off. I need to find out who is the best urologist here in Salt Lake and Layton area.

doctor1 MD

Hi I have been diagnosed with prostate cancer from a biopsy . They think it is confined to prostate. GS 3+4. 19/12 probes positive. 15% of tissue cancerous. 1) do you recommend radiation or surgery 2) for surgery do you recommend open, laproscopic...

doctor1 MD

What is a prostate cancer with endocrinologist symptom? YYYY@YYYY

doctor1 MD

In 2011 I received Proton Therapy for Prostate Cancer , recently, I have started having some discomfort in the hip on both sides where the proton entered and traveled on its way to radiate the prostrate. The discomfort is similar to that felt...